J Korean Neurol Assoc.  2020 Nov;38(4):310-313. 10.17340/jkna.2020.4.12.

Anti-LGI-1 Encephalitis with Worsening Symptoms Associated with Hyponatremia

Affiliations
  • 1Department of Neurology, Jeju National University School of Medicine, Jeju, Korea

Abstract

Anti-leucine-rich glioma-inactivated 1 (LGI-1) encephalitis is clinically characterized by subacute cognitive decline and frequent seizures including fasciobrachial dystonic seizures. A 67-year-old man visited the emergency department due to the recurrent episodes of seizures of 4 days duration. At the time of the visit, he showed hyponatremia at Na 121 mg/dL. His symptoms were relieved by 3% sodium chloride and water restriction. Here we report a case of anti-LGI-1 encephalitis with worsening symptoms associated with hyponatremia.

Keyword

Anti-LGI1 encephalitis; Seizures; Hyponatremia
Full Text Links
  • JKNA
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error